Radiation of scalar oscillons in 2 and 3 dimensions

Research output: Contribution to journalArticle

39 Citations (Scopus)


The radiation loss of small-amplitude radially symmetric oscillons (long-living, spatially localized, time-dependent solutions) in two- and three-dimensional scalar field theories is computed analytically in the small-amplitude expansion. The amplitude of the radiation is beyond all orders in perturbation theory and it is determined using matched asymptotic series expansions and Borel summation. The general results are illustrated on the case of the two- and three-dimensional sine-Gordon theory and a two-dimensional φ{symbol}6 model. The analytic predictions are found to be in good agreement with the results of numerical simulations of oscillons.

Original languageEnglish
Pages (from-to)319-324
Number of pages6
JournalPhysics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics
Issue number4-5
Publication statusPublished - Apr 27 2009

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'Radiation of scalar oscillons in 2 and 3 dimensions'. Together they form a unique fingerprint.

  • Cite this